On the Optimality of Finite Constellations from Algebraic Lattices

Nenhuma Miniatura disponível

Data

2001-04-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

A construction technique of finite point constellations in n-dimensional spaces from ideals in rings of algebraic integers is described. An algorithm is presented to find constellations with minimum average energy from a given lattice. For comparison, a numerical table of lattice constellations and group codes is computed for spaces of dimension two, three, and four. © 2001.

Descrição

Idioma

Inglês

Como citar

Electronic Notes in Discrete Mathematics, v. 6, p. 271-280.

Itens relacionados

Financiadores